# SDR ASAA0853666

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,292 hours, 2,489 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8186D
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 8,292 hours, 2,489 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING DESCENT.  FOLLOWED QRH PROCEDURE LIGHT EXTINGUISHED.  PERFORMED BITE ON WINDOW HEAT CONTROL UNIT AND P5 9 OVERHEAT TEST PASSED OPS CHECK GOOD REF AMM 30 41 00.
